Inverse problems for first-order hyperbolic equations with time-dependent coefficients

Giuseppe Floridia, Hiroshi Takase

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We prove global Lipschitz stability for inverse source and coefficient problems for first-order linear hyperbolic equations, the coefficients of which depend on both space and time. We use a global Carleman estimate, and a crucial point, introduced in this paper, is the choice of the length of integral curves of a vector field generated by the principal part of the hyperbolic operator to construct a weight function for the Carleman estimate. These integral curves correspond to the characteristic curves in some cases.

Original languageEnglish
Pages (from-to)45-71
Number of pages27
JournalJournal of Differential Equations
Publication statusPublished - Dec 25 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Inverse problems for first-order hyperbolic equations with time-dependent coefficients'. Together they form a unique fingerprint.

Cite this